This is the first birth control i have ever taken and the first week i was completely fine. The second week i was an emotional mess and seriously cried over everything. It's the third week and i am starting to feel more like my outgoing happy self however i still am a little bit more sensitive then usual. I have not gained any weight but my boobs have gotten bigger. My acne has gotten pretty bad i have about 6 zits on my face right now and have never had acne before. my doctor said give it a month for my body to adjust. I was a first day starter. is all of this normal.. and when should my body go back to being itself.
- Microgestin Fe 1 / 20 Information for Consumers
- Microgestin Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Microgestin Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Apr 2014 • 1 answer
Posted 29 Sep 2014 • 1 answer
Posted 20 Mar 2015 • 1 answer
Posted 26 Apr 2015 • 1 answer
Posted 30 Mar 2016 • 0 answers